# SDR REXA2022081500640

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK STGR15R FS483-573 SEGMENT IS CORRODED. REMOVED CORRODED RH SIDE SEAT TRACK @ STRINGER 15R FROM FS483-573. INSTALLED NEW SERVICEABLE SEAT TRACK IAW CRJ-900 AMM 53-00-49-400-801-A07.
